# SDR UF6A991105

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - THE AFT RIGHT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  (X)
